# SDR UALA2009121503882

- Difficulty date: December 11, 2009
- Submitted: December 21, 2009
- Operation: Air carrier
- Aircraft: N212UA
- Make and model: Boeing 777222
- Aircraft serial: 30218
- Aircraft time: 33,879 hours, 7,494 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8102099
- Part serial: 66
- Condition: Faulty
- Location: Right
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH, STATUS MSG PACK ACM R.  CONFIRMED ACM FAILURE. NEEDS ACM. REPLACED SEIZED ACM, OPS CHECK GOOD. ALSO FOUND LOW LIMIT VALVE BUTTERFLY DISK NOT CLOSING. REPLACED IAW MM, NO HELP.  ALSO CHECKED RAM AIR INLET FOR BLOCKAGE IT WAS CLEAN.  REPLACED ECONOMY COOLING VALVE, NO HELP. ATTEMPTS TO MEASURE PACK FLOW RESULTED WITH LATCHED STATUS MSG "RT PACK ACM" SHORTLY AFTER SELECTING PACK TO "ON" WITH SYNOPTICS SHOWING PACK "STBY COOLING"- SUSPECT RECENTLY RPL'D ACM ALREADY DAMAGED FROM CLOGGED CONDENSER-REHEATER. REPLACED SUSPECTED CLOGGED UNIT  (P/N 810210-2L2, S/N OFF 43 -ON 42).
